MAUDE Adverse Event Report: EXACTECH, INC. NV CEMENTED PLUS STD SIZE 15; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV CEMENTED PLUS STD SIZE 15; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 160-70-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 11/26/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 180-01-56 - nv crown cup clstr hole 56mm group 3: (b)(6), 122-65-30 - 6.5mm acetabular bone screw 30mm: (b)(6), 138-36-53 - nv gxl lnr, 10 deg face, 36mm id, grp 3 cup: (b)(6), 142-36-00 - cocr fem head 36mm +0 offset 12/14: (b)(6), 160-70-15 - nv cemented plus std size 15: (b)(6), pc-15 - stem centralizer 15mm: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total hip replacement on the right side.Approximately 48 months post-operatively, the patient was putting on his pajamas when his right leg got caught in them, causing him to lose his balance and fall on his right hip.This resulted in a right periprosthetic femur fracture, which was treated with open reduction internal fixation and medication.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A review of complaint history determined that no further action is required as no trends were identified.The reason for the surgery reported was likely due to a periprosthetic bone fracture.The cause of the bone fracture cannot be conclusively determined but may be related to a patient condition or a traumatic event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV CEMENTED PLUS STD SIZE 15
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22699639
Report Number1038671-2025-02668
Device Sequence Number8944701
Product Code JDI
UDI-Device Identifier10885862033086
UDI-Public10885862033086
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K083392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2015
Device Catalogue Number160-70-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight92 KG
Patient RaceWhite